Alert archive / Michigan / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this flash flood warning at Jun 6, 2010, 12:28 AM EDT for Jackson County, Michigan. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 12:28 AM EDT (04:28 UTC)
- Expired
- Jun 6, 2010, 5:56 AM EDT
- In force
- 5 hr
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Jackson County, MI
The radar
The Detroit radar (KDTX), 98 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309
WGUS53 KGRR 060428
FFWGRR
MIC075-061030-
/O.NEW.KGRR.FF.W.0003.100606T0428Z-100606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1228 AM EDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 630 AM EDT
* AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN TRACKING INTO JACKSON COUNTY
FROM THE WEST. THESE STORMS HAVE PRODUCED RAINFALL RATES IN EXCESS
OF AN INCH PER HOUR.
* THE THUNDERSTORMS WILL MOVE EAST OF JACKSON BY 2 AM. STORM TOTAL
RAINFALL AMOUNTS COULD LOCALLY EXCEED 3 INCHES. THIS RAIN WILL
LEAD TO CONSIDERABLE FLOODING OF URBAN AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BERRYVILLE...PLEASANT LAKE...WATERLOO...MINARD MILL...TRIST...
DEVEREAUX...FRANCISCO...SPRINGPORT...GRASS LAKE AND JACKSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4208 8471 4242 8473 4243 8460 4243 8414
4208 8413
$$
MJS1 follow-up statement
957
WGUS73 KGRR 060956
FFSGRR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
556 AM EDT SUN JUN 6 2010
MIC075-061004-
/O.CAN.KGRR.FF.W.0003.000000T0000Z-100606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON MI-
556 AM EDT SUN JUN 6 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JACKSON COUNTY...
MOTORISTS SHOULD STILL USE CAUTION...AND NEVER DRIVE THROUGH AREAS
WHERE WATER COVERS THE ROAD. THE HEAVIEST RAIN FELL FROM CONCORD AND
HORTON EAST THROUGH VANDERCOOK LAKE...NAPOLEON AND NORVELL.
FLOODING HAS SUBSIDED AND THE FLASH FLOOD THREAT NO LONGER
EXISTS...BUT PONDING OF WATER ON ROADWAYS MAY CONTINUE AT A FEW
LOCATIONS AS FLOOD WATERS RECEDE.
REMAIN CAUTIOUS WHEN DRIVING IN LOW LYING AREAS...AND
REPORT ANY FLOODED ROADWAYS TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4208 8471 4242 8473 4243 8460 4243 8414
4208 8413
$$
DUKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 7:20 PM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jun 5, 7:20 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 720 PM EDT SAT JUN 5 2010 LATEST UPDATE...AVIATION... .SYNOPSIS...(300 PM EDT SAT JUN 5 2010) A WAVE OF LOW PRESSURE WILL TRACK THROUGH THE LOWER MICHIGAN TONIGHT BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THE RAIN COULD BE HEAVY AND A FEW THUNDERSTORMS COULD BE SEVERE. A COOLER NORTHWEST FLOW OF AIR WILL SET UP BEHIND THE DEPARTING SYSTEM FOR SUNDAY. THEN HIGH PRESSURE BUILDS IN FOR EARLY NEXT WEEK. && .SHORT TERM...(300 PM EDT SAT JUN 5 2010) (TONIGHT THROUGH SATURDAY) THE MAIN CONCERN DEALS WITH THE SEVERE WEATHER AND HEAVY RAIN POTENTIAL THROUGH TONIGHT. THE ATMOSPHERE HAS BECOME UNSTABLE ACROSS SOUTHWEST LOWER MI...AND SOME SHOWERS AND THUNDERSTORMS WERE DEVELOPING. AS DEEP LAYER SHEAR IS RELATIVELY WEAK...IT APPEARS THAT THESE CELLS WILL BE PULSE IN NATURE. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH 6 OR 7 PM. AFTER 7 PM...THE STRONGER LOW LEVEL JET ARRIVES. THIS FEATURE SHOULD TRIGGER STRONG TO SEVERE CONVECTION ALONG AND SOUTH OF THE FRONTAL ZONE THAT WILL BE SITUATED ROUGHLY ALONG INTERSTATE 94. ELEVATED INSTABILITY NORTH OF THIS FRONT WILL ALLOW FOR HEAVIER RAIN TO IMPACT AREAS UP TO LANSING AND JUST SOUTH OF GRAND RAPIDS. WITH PRECIPITABLE WATER VALUES UP OVER 1.7 INCHES AND BOUNDARY NEARLY STATIONARY...REPEATED CELLS COULD CAUSE EXCESSIVE AMOUNTS OF RAINFALL. ALOFT A COUPLED JET WILL EXIST THAT WILL HELP VENT THE THUNDERSTORMS. MODELS SHOW VARYING AMOUNTS OF LOW LEVEL CAPE ALONG THE FRONTAL ZONE THIS EVENING. SHEAR VALUES IN THE 0 TO 1 KM LAYER ARE SUPPORTIVE OF SUPERCELLS...ESPECIALLY AROUND 03Z ALONG AND SOUTH OF INTERSTATE 94. BY 07Z THE BULK OF THE CONVECTION SHOULD BE TRACKING EAST SOUTHEAST OF THE AREA. I WILL MAINTAIN THE LOW RISK FOR SHOWERS ON SUNDAY AS ANOTHER SHORTWAVE DROPS DOWN IN THE NORTHWEST FLOW. MODEL LOOKS DRY WITH HIGH PRESSURE IN CONTROL. && .LONG TERM...(300 PM EDT SAT JUN 5 2010) (TUESDAY THROUGH SATURDAY) TEMPERATURES WILL UNDERGO A MODERATING TREND THROUGH THE LONG RANGE FCST PERIOD AND WILL AVERAGE AT LEAST 5 TO 10 DEGREES ABOVE NORMAL BY FRIDAY AND SATURDAY. A SHORTWAVE TROUGH WILL BRING A CHC OF SHOWERS TUESDAY INTO WEDNESDAY. SFC RIDGING BUILDS IN THURSDAY FOLLOWED BY A CHANCE OF SHOWERS AND STORMS FRIDAY AND SATURDAY IN THE SOUTHERLY FLOW INCREASINGLY HUMID AND UNSTABLE AIRMASS. && .AVIATION...(720 PM EDT SAT JUN 5 2010) RAIN AND TSTORMS WILL DEVELOP THROUGH THE EVENING AS AN INTENSIFYING LOW PRESSURE AREA MOVES EAST ACROSS FAR SOUTHERN LAKE MI AND FAR SOUTHERN MI. THE SOUTHERN TAF SITES WILL BE IMPACTED THE MOST BY THE STORMS IN AN AREA OF GREATER INSTABILITY CLOSER TO THE LOW TRACK. STRONG TO SEVERE STORMS ARE POSSIBLE WITH HEAVY RAIN AT KAZO... KBTL AND KJXN DURING THE MID TO LATE EVENING HOURS. CONDITIONS COULD BE REDUCED BRIEFLY INTO THE IFR OR EVEN LIFR FLIGHT CATEGORY AT OUR SOUTHERN TAF SITES IN THE HEAVIEST THUNDERSTORMS. TSTORMS WILL BE EXITING OUR AREA BY 06Z SUNDAY AS THE LOW MOVES TO NEAR DTW BY THEN. MAINLY MVFR CONDITIONS ARE ANTICIPATED FROM 06Z SUNDAY THROUGH 18Z SUNDAY WITH LINGERING LOW CLOUDS AND SOME SHOWERS. && .MARINE...(300 PM EDT SAT JUN 5 2010) AT THIS TIME IT STILL APPEARS THAT WINDS AND WAVES WILL BE UNDER ADVISORY CRITERIA. WAVE HEIGHTS WILL CLIMB CLOSE TO CRITERIA SUNDAY AFTERNOON. THE STORMS THIS EVENING WILL BE FAST MOVING...EAST OVER 40 KNOTS. && .HYDROLOGY...(300 PM EDT SAT JUN 5 2010) FLOODING ACROSS THE SOUTH IS THE CONCERN LATE TODAY AND TONIGHT. THUNDERSTORMS STILL UNCERTAINTY OF EXACTLY WHERE THE HEAVIEST QPF WILL FALL. HOWEVER WITH A FRONTAL BOUNDARY SITUATED ALONG OR JUST SOUTH OF INTERSTATE 94 AND A LOW LEVEL JET MOVING IN...RATHER HEAVY RAINFALL APPEARS LIKELY FOR PARTS OF SOUTHERN LOWER MI. MOISTURE IS POOLING JUST SOUTH OF THE BOUNDARY...AND WITH AN EXPECTED MCS FOR FORM AND TRACK ALONG OR JUST SOUTH OF THIS BOUNDARY...SOME TRAINING CELLS ARE POSSIBLE ON THE NORTH SIDE OF THE SYSTEM TRACK. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....FLOOD WATCH FOR THE SOUTHERN TWO ROWS OF COUNTIES TONIGHT. LM....NONE. && SYNOPSIS: MJS SHORT TERM: MJS LONG TERM: LAURENS AVIATION: LAURENS MARINE: MJS HYDROLOGY: MJS
Hazardous weather outlook, Jun 5, 11:35 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1135 PM EDT SAT JUN 5 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-061030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1135 PM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS SOME OF WHICH WILL BE SEVERE WILL MOVE EAST ACROSS SOUTHERN LOWER MICHIGAN THROUGH 400 AM. STORMS SHOULD BE CONFINED TO AREAS SOUTH OF A SAUGATUCK TO LANSING LINE. TORNADOES...STRONG DAMAGING WINDS IN EXCESS OF 65 MPH AND TORRENTIAL RAINS ARE ALL POSSIBLE. THE STRONGEST STORMS WITH THE HIGHEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR ALONG THE INTERSTATE 94 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS LIKELY TONIGHT FOR AREAS SOUTH OF A SAUGATUCK TO LANSING LINE. LMZ844>849-061030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1135 PM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY SOUTH OF HOLLAND TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING WATERSPOUTS...STRONG WINDS IN EXCESS OF 50 KNOTS...CLOUD TO WATER LIGHTNING STRIKES AND TORRENTIAL RAIN. THE STORMS WILL BE RAPIDLY MOVING IN EXCESS OF 40 MPH. THEY WILL TRACK FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS LIKELY TONIGHT FOR AREAS SOUTH OF HOLLAND. DUKE
In the hours before
Special weather statement, Jun 5, 10:30 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 PM EDT SAT JUN 5 2010
MIZ074-060330-
JACKSON-
1030 PM EDT SAT JUN 5 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 5 MILES SOUTH OF JACKSON...MOVING
EAST AT 35 MPH.
WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEONI... NAPOLEON... BROOKLYN...
MICHIGAN CENTER... GRASS LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
&&
LAT...LON 4210 8414 4207 8444 4225 8450 4233 8413
4211 8413
TIME...MOT...LOC 0230Z 256DEG 32KT 4219 8434
MEADELocal storm report, Jun 5, 11:25 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1125 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HEAVY RAIN 3 W JACKSON 42.25N 84.47W
06/05/2010 E1.12 INCH JACKSON MI COCORAHS
THIS IS A ONE HOUR TOTAL FROM 1015 UNTIL 1115 PM.
&&
GWETZELLocal storm report, Jun 5, 11:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1150 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FUNNEL CLOUD GALESBURG 42.29N 85.42W
06/05/2010 KALAMAZOO MI TRAINED SPOTTER
SPOTTER REPORTS A FUNNEL CLOUD LOOKING TOWARDS GALESBURG.
&&
GWETZELLocal storm report, Jun 6, 12:10 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1210 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN ALLEGAN 42.53N 85.86W
06/06/2010 M1.84 INCH ALLEGAN MI PUBLIC
24 HOUR TOTAL
&&
GWETZELLocal storm report, Jun 6, 12:20 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1220 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HEAVY RAIN OSHTEMO 42.26N 85.68W
06/06/2010 E2.50 INCH KALAMAZOO MI PUBLIC
THIS IS A STORM TOTAL FROM TONIGHT
&&
GWETZELLocal storm report, Jun 6, 12:28 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1228 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM FLASH FLOOD KALAMAZOO 42.28N 85.59W
06/06/2010 KALAMAZOO MI LAW ENFORCEMENT
STREETS IN DOWNTOWN KALAMAZOO ARE REPORTED TO BE
FLOODING. SHERIFFS DEPT ALSO STATED THERE WAS WATER
ENTERING BASEMENTS IN THE DOWNDOWN AREA.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:24 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Eaton | 12 hr |
| Jun 5, 9:55 PM EDT | Areal Flood Advisory | GRR | Calhoun, Clinton, Ingham, Ionia, Jackson, Kalamazoo and 3 more | 12 hr |
| Jun 5, 10:21 PM EDT | River Flood Advisory | GRR | Jackson | 6 hr |
| Jun 5, 10:21 PM EDT | River Flood Advisory | GRR | Ionia | 5 days |
| Jun 5, 10:21 PM EDT | River Flood Advisory | GRR | Clinton | 24 hr |
| Jun 5, 10:21 PM EDT | River Flood Advisory | GRR | Calhoun | 4 days |
| Jun 5, 10:21 PM EDT | Special Weather Statement | GRR | Calhoun, Kalamazoo | 54 min |
| Jun 5, 10:30 PM EDT | Special Weather Statement | GRR | Jackson | 60 min |
| Jun 5, 10:39 PM EDT | Tornado Warning | GRR | Jackson | 12 min |
| Jun 5, 10:45 PM EDT | Tornado Warning | GRR | Calhoun | 30 min |
| Jun 5, 11:16 PM EDT | Tornado Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 8 min |
| Jun 5, 11:17 PM EDT | Tornado Warning | GRR | Calhoun, Jackson | 43 min |
| Jun 5, 11:27 PM EDT | Tornado Warning | GRR | Barry, Calhoun, Eaton, Kalamazoo, Van Buren | 48 min |
| Jun 5, 11:33 PM EDT | Tornado Warning | GRR | Kalamazoo, Van Buren | 42 min |
| Jun 5, 11:54 PM EDT | Tornado Warning | GRR | Calhoun | 51 min |
| Jun 6, 12:11 AM EDT | Flash Flood Warning | GRR | Calhoun, Kalamazoo | 6 hr |
| Jun 6, 12:11 AM EDT | Tornado Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 37 min |
| Jun 6, 12:19 AM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo | 20 min |
| Jun 6, 12:48 AM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 42 min |
| Jun 6, 12:55 AM EDT | River Flood Warning | GRR | Jackson | 11 hr |
| Jun 6, 4:11 AM EDT | River Flood Warning | GRR | Ingham | 8 hr |
| Jun 6, 4:11 AM EDT | River Flood Warning | GRR | Barry | 8 hr |
| Jun 6, 4:30 AM EDT | River Flood Advisory | GRR | Eaton | 18 hr |
| Jun 6, 4:30 AM EDT | River Flood Advisory | GRR | Kent | 18 hr |
| Jun 6, 4:30 AM EDT | River Flood Advisory | GRR | Ingham | 18 hr |
| Jun 6, 4:30 AM EDT | River Flood Advisory | GRR | Clinton | 18 hr |
| Jun 6, 4:30 AM EDT | River Flood Advisory | GRR | Kalamazoo | 18 hr |
| Jun 6, 4:30 AM EDT | River Flood Advisory | GRR | Allegan | 8 days |
| Jun 6, 7:12 AM EDT | Small Craft Advisory | GRR | 5 hr | |
| Jun 6, 11:47 AM EDT | River Flood Advisory | GRR | Jackson | 8 hr |
| Jun 6, 11:47 AM EDT | River Flood Advisory | GRR | Ingham | 5 days |
| Jun 6, 11:47 AM EDT | River Flood Advisory | GRR | Barry | 6 days |
Nearby
Flash Flood Warnings in Michigan, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.